# SDR FDEA201605311764

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N53171
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1720, LBL 65 - RBL 65, DECK PLATE ATTACHED CHORD CHANNEL, FOUND HOLE ELONGATED AFTER DECK PLATE REMOVAL.  CHANNEL REMOVED IAW SRM 51-40-02, REV 117.  NEW CHORD CHANNEL FABRICATED IAW DWG 146N5317, SHT 1, REV AND INSTALLED IAW DWG 146N5300, SHT 23, REV K.  REPAIR CLASSIFIED AS MAJOR.
